# SDR WP012001B2839

- Difficulty date: May 22, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N181W
- Make and model: Bell 212
- Aircraft serial: 35058
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Screw
- Part number: NAS1351332P
- Condition: Corroded
- Location: Hyd Pump
- Part time: 3,764 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED HYDRAULIC PUMP PN 212-076-011-101, SN 253750 FOR OVERHAUL WITH THE FOUR SCREWS HOLDING THE PORT CAP THE HEADS WERE MISSING PN NAS1351-3-32P.  THE SCREW SHANK SHOW SIGNS OF HYDROGEN EMBRITTLEMENT AND RUST.
